# SDR 2022F00068

- Difficulty date: January 3, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: XADRA
- Make and model: Boeing 737-800
- Aircraft serial: 35114
- Aircraft time: 58,477 hours, 21,573 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB0458620
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK AT RIGHT ENGINE OIL/FUEL HEAT EXCHANGER DRAIN AND FUEL SERVO, DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION AT RIGHT ENGINE, DETECTING FUEL LEAK OUT OF LIMITS FROM MAIN OIL / FUEL HEAT EXCHANGER DRAIN AND FUEL SERVO; SO THE MAIN OIL / FUEL HEAT EXCHANGER WAS REPLACED IAW AMM 79-21-07 AND SERVO FUEL HEATER WAS REPLACED IAW AMM 73-11-07, TESTED CORRECT.
